ITEM METADATA RECORD
Title: Dilaton transformation under abelian and non-abelian T-duality in the path-integral approach
Authors: De Jaegher, Jeanne ×
Raeymaekers, Joris
Sevrin, A
Troost, Walter #
Issue Date: May-1999
Publisher: Elsevier science bv
Series Title: Nuclear physics b vol:548 issue:1-3 pages:563-584
Abstract: We present a convenient method for deriving the transformation of the dilaton under T-duality in the path-integral approach. Subtleties arising in performing the integral over the gauge fields are carefully analysed using Pauli-Villars regularization, thereby clarifying existing ambiguities in the literature, The formalism can not only be applied to the abelian case, but, and this for the first time, to the non-abelian case as well. Furthermore, by choosing a particular gauge, we directly obtain the target-space covariant expression for the dual geometry in the abelian case. Finally it is shown that the conditions for gauging non-abelian isometries are weaker than those generally found in the literature. (C) 1999 Elsevier Science B.V. All rights reserved.
ISSN: 0550-3213
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science